Author Topic: Feel dizzy and faint when moving my head  (Read 2445 times)

[Buddie]

Feel dizzy and faint when moving my head
« on: May 13, 2012, 07:06:23 pm »
Hi guys, I would greatly appreciate your feedback.

For the past week, every time I bend over or move my head from side to side, I experience significant feelings of dizziness and faint. The sensation of dizziness feels like a sort of vertigo and is very disconcerting and emotionally draining. It appears that my moderately intense exercise exacerbates these symptoms.

Currently I am taking 2mg of valium prior to sleep and intend to taper off this drug very slowly. In 2005 I tapered off of klonopin after being on this drug for five years, using valium as the crossover medication, in order to obtain a "softer" landing. I believe that the prior use of klonopin/valium has resulted in my experiencing a heightened effect from my current low dose of.

Thanks again. Vinny

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feel dizzy and faint when moving my head
« Reply #1 on: May 13, 2012, 07:22:13 pm »
Hi Vinny,
Yes dizziness/ balance problems are indeed withdrawal symptoms which I myself have experienced several times during my taper.
However if you are concerned, might be an idea to get your GP to check your blood pressure, would at least give you peace of mind.
Hope this symptom eases for you very soon.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feel dizzy and faint when moving my head
« Reply #2 on: May 13, 2012, 08:01:01 pm »
I GET THE SAME KIND OF DIZZYNESS AND LIGHT HEADED FEELING ALL THE TIME.I THINK ITS THE ADRENALIN PUMPING ALL THE TIME.I CANNOT DO ANY EXERSIZE COS IT KICKS IT ALL OFF.IS IT A FEELING LIKE THINGS ARE MOVEING AROUND IN YOUR HEAD  :idiot:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feel dizzy and faint when moving my head
« Reply #3 on: May 13, 2012, 08:11:27 pm »
I have had this, too. It is a symptom that sent me to my doctor - because it could be so many things. I stabilized for some time, then started the taper again. Good luck with it - I hope it goes away soon because it is so bad.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feel dizzy and faint when moving my head
« Reply #4 on: May 13, 2012, 08:13:44 pm »
This has been my worst and most long lasting symptom . . . the dizziness.  In the beginning it was very much anxiety induced, but as the anxiety has lessened it has taken on a new way of appearing.  When I am visually overloaded (turning head too quickly, busy stores, daughter's soccer game, certain tv shows, busy intersections) make me dizzy.

I have had hours of good times free of this symptom (yesterday it was pretty good all day, just a few mild episodes at the mall and while at an intersection), but it still persists.  Others have said that this symptom hangs on for a while (8-10 months in varying degrees of strongness).

It really is a frightening symptom.  I agree with having yourself checked out, but if that comes out that you are OK then I think you need to get some books on anxiety that will help you cope until the symptom disipates.  Everyone says it does.  I know for myself that while I do feel dizziness and foggy (at my worst have even had full-on vertigo) I have never actually passed out.  I think our nervous systems are just freaked out and are overly sensitive.  Short of driving, make yourself continue with what you are doing.  Sit down or lean against a wall (that's what I do) and cope the best you can until the wave of dizziness relents (it always does).  Sometimes I think of myself as a surfer riding out the wave of dizziness.

Try not despair.  This is hallmark benzo withdrawl.  It does go away in time and hopefully until it does you will get some windows of relief in between.  Good luck!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feel dizzy and faint when moving my head
« Reply #5 on: May 13, 2012, 08:22:50 pm »
I, too have the dizziness. 8 mo out and it got really bad the past mo.
This is the worst it has ever been.

I have like jolts of adreneline going through my body and I think thats what causes
it?
It makes making plans to do things difficult.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feel dizzy and faint when moving my head
« Reply #6 on: May 13, 2012, 08:49:48 pm »
WHEN I STARTED WITH THIS,I HAD TO GO FOR A CT BRAIN SCAN.TOLD HIM THE SX I HAD AND HE SAID IT WAS MIGRAIN.     NOW I KNOW WHAT A BLOODY MIGRAIN IS LIKE.IV HAD THEM ALL MY LIFE,AND THIS IS NOT MIGRAIN.I THINK ADRENALIN.,ITS FEELS LIKE YOU ARE ROCKING ON A BOAT.WHEN U CLOSE YOUR EYES YOU FEEL LIKE YOU ARE MOVING INSIDE.TOLD THEM I WAS JUST OFF BENZOS,THEY SAID THAT HAD NOTHING TO DO WITH IT.LOL ITS A JOKE.NO DOCTOR OR GP WILL ADMIT TO B/W.WE KNOW BETTER :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feel dizzy and faint when moving my head
« Reply #7 on: May 14, 2012, 01:50:25 am »
Hi Vinny,

Im another one who has problems with the dizzyness. If I move my head too fast I feel off balance and the other stuff you said.

If I go into a store and look around at too many things in a short period of time I feel really dizzy.

In the Ashton Maunal it states that there are a lot of GABA receptors located in the cerebellum and this part of the brain pertains to balance. Sometimes its nice to know why a certain symptom is happening. I have noticed that things are improving for me and in time things should get better for you too.

HTH [...]  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feel dizzy and faint when moving my head
« Reply #8 on: May 14, 2012, 02:00:38 am »
Yes, I had it as well.  It has come back a bit in the last few days but I know it will go away again soon.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.